Side Effect?

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Side Effect?

Postby jackhammer1234 » Tue Nov 15, 2005 7:43 am

Does anyone out there taking Copaxone get severe night sweats?
User avatar
jackhammer1234
Newbie
 
Posts: 1
Joined: Thu Nov 10, 2005 3:00 pm

Advertisement

Postby elaine » Wed Nov 16, 2005 10:17 pm

hi i have been on Capaxone for approx 2 months with no side effects..except for itching
User avatar
elaine
Family Member
 
Posts: 85
Joined: Thu Dec 18, 2003 3:00 pm

Postby Melody » Thu Nov 17, 2005 5:20 am

My husband has been on copaxone since July 4 2005 with no side effects. How long have you been taking it????
John was diagnosed Jan 2005. On lipitor 20mg .On Copaxone since July 4,2005. Vitamin D3 2000iu-4000iu (depending on sunshine months)June 10 2005(RX::Dr. O'Connor) Omega 3 as well Turmeric since April 2005. Q10 60mg. 1500mg liquid Glucosamine Nov 2005.
User avatar
Melody
Family Elder
 
Posts: 431
Joined: Sun Apr 03, 2005 2:00 pm
Location: Ontario Canada

Postby MI_GIRL » Thu Dec 01, 2005 6:06 pm

I just took my first Copaxone injection last night and I had terrible night sweats. I was hoping this was just a one time thing, but maybe not...
User avatar
MI_GIRL
Newbie
 
Posts: 1
Joined: Wed Nov 30, 2005 3:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service